Getting very itchy randomly

Discussion in 'Steroids' started by ahmado92, Nov 3, 2019.

  1. ahmado92

    ahmado92 New Member

    Joined:
    Nov 3, 2019
    Messages:
    8
    Likes Received:
    1
    Hey guy, first time Poster.
    I started a cycle that consist of Tren A, test and masterone on October 12th so almost a month ago. I also take letrozole.
    For the past few days I’ve been getting very itchy in my shoulders (where I usually inject) and now it’s moving to my whole body. Not sure what it can be from has anyone experienced this ?

    I was also taking anavar tablets before I started this cycle but always used liver guard when taking anavar as well
     
    yuki866 likes this.
  2. Babyface

    Babyface RIP Uncle Vlad :( Staff Member

    Joined:
    Oct 13, 2010
    Messages:
    1,267
    Likes Received:
    376
    sounds like an allergic reaction to something in said carrier oil?

    Id seek gp advice.
     
  3. ahmado92

    ahmado92 New Member

    Joined:
    Nov 3, 2019
    Messages:
    8
    Likes Received:
    1
    Was thinking that, but if it was an allergic reaction wouldn’t it happen straight away not 2 weeks later ?

    where I took a shot last in my triceps feel abit swollen and itchy the most.
     
  4. hashish

    hashish meow

    Joined:
    Oct 31, 2010
    Messages:
    4,883
    Likes Received:
    1,929
    U know what they say...

    If u got an itch.... Scratch it.

    Did u change vials? If not.. Try it.
    Or even try a diff brand..
     
  5. CCGrinder

    CCGrinder Member

    Joined:
    Oct 8, 2019
    Messages:
    53
    Likes Received:
    15
    Could be letro? There's a lot of dry ingredients together there man
     
  6. hekate

    hekate Well-Known Member

    Joined:
    Apr 25, 2014
    Messages:
    1,768
    Likes Received:
    377
    I’d suggest using Adex or Aromasin as an AI anyway. Letro should only be used as a last resort if you start getting gyno, very strong compound.
     
  7. ahmado92

    ahmado92 New Member

    Joined:
    Nov 3, 2019
    Messages:
    8
    Likes Received:
    1
    I’ve taken letro twice a week for a couple weeks now as my nipples where getting sore which I was told was a sign of gyno
     
  8. ahmado92

    ahmado92 New Member

    Joined:
    Nov 3, 2019
    Messages:
    8
    Likes Received:
    1
    I did start getting gyno that’s why I took it tbh. I take it twice a week
     
  9. ahmado92

    ahmado92 New Member

    Joined:
    Nov 3, 2019
    Messages:
    8
    Likes Received:
    1
    I did change batch of the syringes if that’s what you mean ? It’s the same brand but a different batch I got off a friend. They’re all obviously sealed etc
     
  10. hekate

    hekate Well-Known Member

    Joined:
    Apr 25, 2014
    Messages:
    1,768
    Likes Received:
    377
    Is it your first cycle apart from the orals only you ran before this (big no no btw).
    What doses of tren and test are you running?
    Where you using any AI before you got gyno and started using Letro?
     
  11. ahmado92

    ahmado92 New Member

    Joined:
    Nov 3, 2019
    Messages:
    8
    Likes Received:
    1
    I have ran a cycle before but was only a very light cycle a while ago.
    I’m doing 2ml of each a week, not in 1 go but lol and no I haven’t used any AI before letro, I had slight symptoms of gyno before I started the cycle

    and is it no good to run a just oral cycle ? I think I’ve been a little ill advised by my trainer tbh lol who happens to be a bodybuilder as well so working off his advice tbh
     
  12. Babyface

    Babyface RIP Uncle Vlad :( Staff Member

    Joined:
    Oct 13, 2010
    Messages:
    1,267
    Likes Received:
    376
    like mentioned above id use a different e2 blocker, letro will crash your e2 hard.

    go get bloods done see whats out of whack is what i would do in your position
     
  13. hekate

    hekate Well-Known Member

    Joined:
    Apr 25, 2014
    Messages:
    1,768
    Likes Received:
    377
    There’s plenty of info on the sticky threads on this forum. You should sack your PT! You probably had slight gyno from the anavar before the cycle even though anavar is quite mild, some a super sensative to gyno and you should never run any cycle without an AI when you’ve had little use or experience. Your slight symptoms of gyno should have been well and truly knocked on the head before you stated a cycle and so should have your trainer if he was advising you.
    If you’re running an oral only cycle then it shuts down your natty test...so effectively you have no testosterone in your system at all. You must always use synthetic testosterone as a base for any cycle. Forget about orals even on your first cycle. You need to see how you react to the test before you throw anything else in there, especially Tren. Tren is the last compound anyone should be trying. Do some research, you can do yourself some serious long term damage.
    Anyway about the itch, I doubt it’s the Letro anyway, highly likely it’s something in your oil. Just a bit baffled about your protocol. As mentioned change brand and see if there’s a difference. If it’s in grape seed carrier oil find one that’s in MCT or vice versa.
     
  14. ahmado92

    ahmado92 New Member

    Joined:
    Nov 3, 2019
    Messages:
    8
    Likes Received:
    1
    What do you recommend ? And yeah I’ve booked myself in for one tomorrow. I’m actually meant to be injecting tomorrow , recon I should delay it till I get results back ?
     
  15. ahmado92

    ahmado92 New Member

    Joined:
    Nov 3, 2019
    Messages:
    8
    Likes Received:
    1
    Man honestly I wasn’t told that lol I really should’ve done my own research but was trusting him. Anyway was told to finish that cycle I’m on now then use a PCT to level out my body again. Do you think that’s okay to do ?
     
  16. CCGrinder

    CCGrinder Member

    Joined:
    Oct 8, 2019
    Messages:
    53
    Likes Received:
    15
    Having same problem with gyno flare dropped test down and added mast in
     
  17. hashish

    hashish meow

    Joined:
    Oct 31, 2010
    Messages:
    4,883
    Likes Received:
    1,929
    I was thinking different batch and different brand of the gear just incase the itchyness is coming from a contaminated vial or a carrier used from that brand.
     
  18. Babyface

    Babyface RIP Uncle Vlad :( Staff Member

    Joined:
    Oct 13, 2010
    Messages:
    1,267
    Likes Received:
    376

    first off id drop everything back to test only, run adex or asin. Slowly introduce other compounds. Then see if its the compounds or if its the letro... that is what i would do but seek gp advice.
     
  19. CCGrinder

    CCGrinder Member

    Joined:
    Oct 8, 2019
    Messages:
    53
    Likes Received:
    15
    Could it be hives or allergies from diet; milk protein shakes lactose intolerant maybe?
     
  20. MRSA

    MRSA $'+--_"'van¤©®damme_@$§ Staff Member

    Joined:
    Feb 11, 2012
    Messages:
    3,595
    Likes Received:
    1,825
    Had this at times too
    No I'm not menopausal lol
    But


    If you look into "hormonal imbalances"
    It's a real thing ...
     

Share this topic with friends